Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On Cilest pill. Having watery discharge continuously, having slight bleeding. Suggestions?

hi i dont want to ask my doctor as i think its embarrassing so here it goes: i am on the cilest pill and have been on the pill since 14/15. i dont think im missed any pills and the problem started about 2 months ago. im getting a watery discharge throughout the 21 days and i have started light bleeding when i havent finished my strip. can you help please? dannielle
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Its not at all embarrassing to discuss side effects of birth control with your treating doctor.
The watery discharge continuous is not normal on the birth control.
Please consult your doctor to rule out any infection.
Breakthrough bleeding can lead to light bleeding before finishing your pill strip.
Please consult your healthcare provider to change the formulation accordingly.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor